MathSciNet Relay Station
MathSciNet bibliographic data
MR2146632 05C10 (52C99 57M15)
Kenyon, Richard; Schlenker, Jean-Marc Rhombic embeddings of planar quad-graphs. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3443–3458 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement